# SDR YENA2018111930779

- Difficulty date: November 13, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 57,854 hours, 20,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 065303
- Condition: Failed
- Location: Emergency Lights
- Part time: 21,456 hours, 7,762 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EPSU BATTERY 10WL FAILS EMERG. LIGHT SYSTEM TEST; R & R BATTERY 10WL IAW AMM 33-51-38, BATTERY AND SYSTEM OPS CHECKS GOOD.
